# SDR AALA202401234102

- Difficulty date: January 16, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 64,964 hours, 27,632 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Module
- Part number: UNKNOWN
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: AIRCRAFT CONTROL ISSUES WITH EVERY RIGHT-HAND DEFLECTION OF YOKE. AIRCRAFT RETURN TO AND LANDED SAFELY AT CLT WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT FOR (AALA202401171607): REMOVED AND REPLACED BOTH "A" (AALA202401171607) AND "B" (AALA202401234102) FLIGHT CONTROL MODULES AND "A" (AALA202401238902) AND "B" (AALA202401233612) SYSTEM PCUS FOR AILERONS. ACCOMPLISHED ALL TESTS REQUIRED PER AMM 27-09-21,27-11-71,27-11-00. OPERATIONAL CHECK NORMAL.**(CLOSED).
